I was on prednisone for a allergic reaction to the flu shot I got last week. At first I was on 80mg a day for four days by the fourth day had really bad headache, dizzness, nausua, leg cramps and weakness could hardly walk felt really weak. They cut me back slowly to 60mg,20mg then,10mg to wing me off. I still feel bad,will these symptoms leave now that I am off of it. Did anyone else ever have these symptoms?
That is quite a bit of prednisone. Much higher than a medrol dose pack. I would see your doc again and make sure this isn't another reaction from the flu shot that is not allergic at all. Don't mean to frighten u but please get this checked out.
Did u have true allergy symptoms which are the symPtoms caused by histamine release which is hallmark for reactions to b classified as "allergic." ie, welts, hives, swollen airway and tongue?? These r all due tO histamine release reacting and released because of a certain allergen being introduced into the body like the vaccine.
Please cover all bases. It might not b allergic in origin at all???
Food for thought... hope u feel better soon. Pup
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prednisone - I have an allergic reaction to an insect bite,(first time) and was given (40 mg tablet)
Posted 26 Jul 2013 • 2 answers
Posted 22 Sep 2013 • 1 answer
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
Posted 24 Aug 2017 • 1 answer
Posted 23 Sep 2017 • 0 answers